Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 5, NWS Twin Cities, MN

March 28, 2025Blue Earth County, Watonwan County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Mar 28, 2025, 7:14 PM CDT for Blue Earth County, Watonwan County, Minnesota. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2025, 7:14 PM CDT (00:14 UTC)
Expired
Mar 28, 2025, 7:45 PM CDT
In force
31 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Blue Earth County, MN, Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 113 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 7:44 PM CDTTSTM WND GST 612 Ssw Garden City, MN61 mph gust measured by personal weather station.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2025-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2025-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
415 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

178 
WUUS53 KMPX 290014
SVRMPX
MNC013-165-290045-
/O.NEW.KMPX.SV.W.0005.250329T0014Z-250329T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
714 PM CDT Fri Mar 28 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southwestern Blue Earth County in south central Minnesota...
  Northeastern Watonwan County in south central Minnesota...

* Until 745 PM CDT.

* At 714 PM CDT, a severe thunderstorm was located near Madelia, or 
  21 miles south of New Ulm, moving east at 40 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Lake Crystal, Madelia, Good Thunder, Vernon Center, Lewisville, 
  Garden City and Grogan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing large hail.

&&

LAT...LON 4391 9437 4391 9454 4408 9454 4412 9399
      4391 9397
TIME...MOT...LOC 0013Z 265DEG 35KT 4400 9442

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

BED
2 follow-up statements
682 
WWUS53 KMPX 290031
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
731 PM CDT Fri Mar 28 2025

MNC165-290041-
/O.CAN.KMPX.SV.W.0005.000000T0000Z-250329T0045Z/
Watonwan MN-
731 PM CDT Fri Mar 28 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN 
WATONWAN COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with this thunderstorm.

&&

LAT...LON 4412 9399 4391 9397 4391 9437 4409 9437
TIME...MOT...LOC 0014Z 265DEG 35KT 4400 9441

$$


MNC013-290045-
/O.CON.KMPX.SV.W.0005.000000T0000Z-250329T0045Z/
Blue Earth MN-
731 PM CDT Fri Mar 28 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT 
FOR SOUTHWESTERN BLUE EARTH COUNTY...

At 731 PM CDT, a severe thunderstorm was located near Vernon Center, 
or 16 miles southwest of Mankato, moving east at 40 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect
         damage to roofs, siding, windows, and vehicles.

Locations impacted include...
  Lake Crystal, Good Thunder, Vernon Center and Garden City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing large hail.

&&

LAT...LON 4412 9399 4391 9397 4391 9437 4409 9437
TIME...MOT...LOC 0014Z 266DEG 33KT 4400 9444

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

BED
308 
WWUS53 KMPX 290046
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
746 PM CDT Fri Mar 28 2025

MNC013-290056-
/O.EXP.KMPX.SV.W.0005.000000T0000Z-250329T0045Z/
Blue Earth MN-
746 PM CDT Fri Mar 28 2025

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR SOUTHWESTERN BLUE 
EARTH COUNTY...

The Severe Thunderstorm Warning that was previously in effect has 
been reissued for portions of Blue Earth County and is in effect 
until 815 PM CDT. Please refer to that bulletin for the latest 
severe weather information.

&&

LAT...LON 4412 9399 4391 9397 4391 9437 4409 9437
TIME...MOT...LOC 0031Z 266DEG 33KT 4401 9422

$$

BED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 6:44 PM CDT, 30 minutes earlier. Its key messages:

  • A few strong, possibly severe, thunderstorms are possible this evening in south-east MN into western WI, with large hail possible.
  • Widespread rain develops midday Saturday, then transitions to wintry mix and snow Saturday night into Sunday. Some snow accumulation and ice accretion looks likely.
  • Breezy conditions expected tonight through Sunday night.
  • Much cooler starting tomorrow through next week, with another large-scale system likely Wednesday-Thursday with rain and snow.
Area forecast discussion, Mar 28, 6:44 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
644 PM CDT Fri Mar 28 2025

.KEY MESSAGES...

- A few strong, possibly severe, thunderstorms are possible this
  evening in south-east MN into western WI, with large hail
  possible.

- Widespread rain develops midday Saturday, then transitions to
  wintry mix and snow Saturday night into Sunday. Some snow
  accumulation and ice accretion looks likely.

- Breezy conditions expected tonight through Sunday night.

- Much cooler starting tomorrow through next week, with another
  large-scale system likely Wednesday-Thursday with rain and
  snow.

&&

.DISCUSSION...
Issued at 345 PM CDT Fri Mar 28 2025

Surface analysis this afternoon depicts a compact low pressure
center a little north of FSD, with nearly west-to-east frontal
orientation. The warm front extends east over southern MN into
far southwestern MN, ably noticed on surface charts by the stark
temperature difference from north to south across the WFO MPX
coverage area. Temperatures are still only in the 40s/50s over
the northern two or so tiers of counties, while highs have
surged into the 70s over much of the southern half of our
coverage area, with far southern portions have already reached
the lower 80s. Aloft, a broad ridge over and east of the
Mississippi River will slide eastward, allowing a sharp longwave
trough over the Rockies to push into the Plains tonight and
across the Upper-Mid Mississippi River Valley regions over the
weekend.

KMPX radar shows weak returns well away from the radar,
indicating moisture aloft being picked up but surface
observations are confirming a deep dry layer preventing these
returns from reaching the surface. However, low level moisture
has been advecting northward, south of the front, as evidenced
by dewpoints reaching the mid-upper 50s in far southern MN.
Going into the late afternoon and evening hours, there is still
a small chance of thunderstorms over far southern MN into
western WI as that low-level moisture advection continues within
the warmest air over our coverage area. As indicated
previously, lapse rates are rather steep, helping build MUCAPE
values to around 1000 j/kg, sufficient for thunderstorm
development in this environment. Thunderstorms that form in this
regime are capable of producing large hail (1" or greater), but
coverage would be isolated at best. Nevertheless, the Marginal
Risk going into this evening is valid with the current setup.

For tonight, the aforementioned low will slide atop the Twin
Cities metro and over central WI through this evening, then
into MI by daybreak Saturday. The exit of this low will bring to
an end any threat for thunderstorms tonight, and result in
mainly dry conditions overnight. However, the cold front of this
system will be thrust to the south, allowing for efficient cold
air advection this evening through tonight which will drop
temperatures pretty strongly over much of the coverage area.
After much of the area sees highs today in the 60s, 70s and
lower 80s, lows tonight will range from the lower 30s to lower
40s. These lower temperatures will set the stage for the complex
precipitation event expected for this weekend.

A much stronger low pressure center developing over the Rockies
today will push away from CO and into western KS tonight through
tomorrow. A significant uptick in isentropic lift to the north
of the elongated stalled front in advance of this developing low
will take good advantage of the moisture advected into the
region, sparking off widespread rain that will move south-to-
north over the region during the day Saturday. The track of this
low still looks to move from KS into southern NE and across IA
Saturday through Sunday morning, keeping MN/WI well into the
colder portion of this system. With highs only topping out in
the upper 30s to mid 40s, temperatures are expected to drop to
and under the freezing mark Saturday evening through late
Saturday night. This will support a transition period of rain to
freezing rain, mainly due to the surface temperatures cooling
off quicker than the layers of air aloft which will be quite
saturated and will cool below freezing at a slower rate. Thus,
it amounts to the duration of sub-freezing surface temperatures
which will determine the exact amount of icing that any given
location receives. Given the fairly consistent axis of icing
from SW MN to north of the Twin Cities and towards the Rice
Lake-Ladysmith areas, which still looks good even after today's
model runs to have the highest icing threat, this is where
around a tenth of an inch of ice accretion looks to occur. There
may well be some isolated spots that receive more than that,
potentially 0.15"- 0.20" ice, while south of that line may see
between a trace and a tenth. Once the precipitation changes over
to snow, mainly during the early morning hours Saturday through
the day Sunday, as temperatures will slowly drop from west to
east, wet snow will persist for much of the day Sunday. Snow
accumulations look to range 2-4" from near and north of the St
Cloud area, with up to 2" between there and the US212 corridor,
then less than an inch south of US212. Much of the accumulation
will likely be confined to grassy areas, and also will not stick
around due to warm ground temperatures in advance of the
snowfall and highs climbing back to the upper 30s to around 40
on Monday.

With all that said, a Winter Weather Advisory has been issued
this afternoon which covers much of western, southwestern and
central MN into western WI due to the potential travel impacts
of this system. There still may be some adjustments made to the
counties within the advisory and to the exact amounts, but
confidence is high that a storm system in early spring will
bring winter weather travel impacts to our coverage area this
weekend.

Behind this system, north-south oriented high pressure will
slide across the area Sunday night through early Tuesday,
bringing a brief reprieve from precipitation but reinforcing the
cold air in place. Lows will stay in the 20s while highs only
range from the mid 30s to lower 40s. Another potent storm
system, also a Colorado Low, will develop Monday-Tuesday then be
picked up by another sharp longwave western CONUS trough and be
pushed across the central states into the Upper Midwest
Wednesday-Thursday. This system also looks to be a widespread
rain-snow producer but only lacking any thunderstorm potential
given the much lower temperatures and, hence, lack of
instability. But, with remaining on the cold side of this track
as well, there is the likelihood of both rain and snow for
precipitation types. Chances for icing precipitation look much
less likely with this midweek system, so p-types are limited to
rain and snow. But, consensus PoPs are in the 80-90 percent
range so there is very little question that our area will see
more prolonged precipitation next week.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 644 PM CDT Fri Mar 28 2025

A complex forecast this evening with thunderstorms this evening
and a wintry mix tomorrow. For TAF sites the greatest risk for
thunderstorms will be at EAU this evening with a lower chance at
RNH. Looking ahead to tomorrow rain will spread across the
terminals during the day with a drop into MVFR. A changeover to
a wintry mix will spread from northwest to southeast late in
the afternoon into tomorrow night. IFR moves in as this
changeover starts.

KMSP...Thunderstorms this evening should remain to the south and
east of the airfield so left TS out of the TAF. Rain is expected
to be the main precipitation type for tomorrow, but a change to
wintry mix is possible late in evening.

/OUTLOOK FOR KMSP/
SUN...MVFR/RASN bcmg -SN, chc IFR. Wind N 10-15G25 kts.
MON...VFR. Wind N to NW 5-10 kts.
TUE...VFR. RASN/MVFR late. Wind SE 10-15G25 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Winter Weather Advisory from 7 PM Saturday to 7 PM CDT Sunday
     for Anoka-Benton-Brown-Carver-Chippewa-Chisago-Douglas-
     Hennepin-Isanti-Kanabec-Kandiyohi-Lac Qui Parle-Martin-
     McLeod-Meeker-Mille Lacs-Morrison-Nicollet-Pope-Ramsey-
     Redwood-Renville-Sherburne-Sibley-Stearns-Stevens-Swift-
     Todd-Washington-Watonwan-Wright-Yellow Medicine.
WI...Winter Weather Advisory from 7 PM Saturday to 7 PM CDT Sunday
     for Barron-Polk-Rusk-St. Croix.

&&

DISCUSSION...JPC
AVIATION...NDC
Hazardous weather outlook, Mar 28, 4:05 PM CDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
405 PM CDT Fri Mar 28 2025

MNZ052-053-060>063-066>070-074>078-082>085-091>093-WIZ014>016-
023>028-290930-
Isanti-Chisago-Hennepin-Anoka-Ramsey-Washington-McLeod-Sibley-
Carver-Scott-Dakota-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-
Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-
Rusk-St. Croix-Pierce-Dunn-Pepin-Chippewa-Eau Claire-
405 PM CDT Fri Mar 28 2025

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
southeast Minnesota...northwest Wisconsin and west central
Wisconsin.

.DAY ONE...Tonight.

Isolated to scattered thunderstorms can be expected into early
this evening along a frontal boundary from southwest into east
central Minnesota and far western Wisconsin. A few storms may be
severe, with large hail the primary hazard. There is a Marginal
Risk, level 1 of 5, of severe thunderstorms for southern through
east central Minnesota into western Wisconsin.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Widespread rain Saturday will transition to a wintry mix of snow
and freezing rain Saturday evening, then change to all snow early
morning Saturday and continue as snow throughout the day Saturday.
Minor ice accumulations and snow accumulations of a few inches
are likely across central Minnesota and northwest Wisconsin.

More wintry weather, including the potential for more
accumulating snow, will be possible with a storm system that will
impact the region in the middle of next week.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation is not expected to be needed through
tonight.

MNZ041>045-047>051-054>059-064-065-073-290930-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Lac Qui Parle-Swift-Chippewa-Kandiyohi-Meeker-
Wright-Yellow Medicine-Renville-Redwood-
405 PM CDT Fri Mar 28 2025

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...southwest Minnesota and west
central Minnesota.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Widespread rain Saturday will transition to a wintry mix of snow
and freezing rain Saturday evening, then change to all snow early
morning Saturday and continue as snow throughout the day Saturday.
Minor ice accumulations and snow accumulations of a few inches
are likely across central Minnesota and northwest Wisconsin.

More wintry weather, including the potential for more
accumulating snow, will be possible with a storm system that will
impact the region in the middle of next week.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 28, 5:38 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
538 PM CDT Fri Mar 28 2025

MNZ085-282315-
Steele MN-
538 PM CDT Fri Mar 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN STEELE COUNTY UNTIL
615 PM CDT...

At 538 PM CDT, Doppler radar was tracking a strong thunderstorm near
Owatonna, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Owatonna, Clinton Falls, Merton, Moland, Owatonna Airport and Rice
  Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4420 9307 4420 9305 4399 9305 4398 9330
      4413 9336
TIME...MOT...LOC 2237Z 253DEG 41KT 4408 9316

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

BED
Local storm report, Mar 28, 5:43 PM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
543 PM CDT Fri Mar 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     Hail             1 S Owatonna            44.07N 93.23W
03/28/2025  M0.75 Inch       Steele             MN   Public

            Report from mPING: Dime (0.75 in.).

&&
Special weather statement, Mar 28, 6:06 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
606 PM CDT Fri Mar 28 2025

MNZ078-282330-
Goodhue MN-
606 PM CDT Fri Mar 28 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GOODHUE COUNTY
UNTIL 630 PM CDT...

At 606 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Wanamingo, or 24 miles northeast of Owatonna, moving
east at 50 mph.

HAZARD...Wind gusts up to 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Pine Island, Zumbrota, Wanamingo and Bellechester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4423 9301 4445 9243 4437 9243 4437 9255
      4419 9255 4419 9258 4420 9262 4420 9304
TIME...MOT...LOC 2305Z 250DEG 43KT 4423 9278

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

BED
Special weather statement, Mar 28, 6:39 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
639 PM CDT Fri Mar 28 2025

WIZ025-026-290015-
Dunn WI-Pepin WI-
639 PM CDT Fri Mar 28 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DUNN AND PEPIN
COUNTIES UNTIL 715 PM CDT...

At 639 PM CDT, Doppler radar was tracking a strong thunderstorm over
Durand, or 18 miles south of Menomonie, moving east at 40 mph.

HAZARD...Wind gusts up to 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Durand, Eau Galle, Rock Falls, Arkansaw, Porcupine and Caryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4469 9214 4472 9214 4478 9165 4460 9165
      4460 9200 4459 9201 4459 9203 4457 9204
      4456 9214
TIME...MOT...LOC 2337Z 264DEG 35KT 4465 9199

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

BED
Special weather statement, Mar 28, 7:09 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
709 PM CDT Fri Mar 28 2025

MNZ078-WIZ026-290045-
Pepin WI-Goodhue MN-
709 PM CDT Fri Mar 28 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GOODHUE AND
SOUTHWESTERN PEPIN COUNTIES UNTIL 745 PM CDT...

At 709 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles east of Goodhue, or 10 miles south of Red Wing, moving east at
40 mph.

HAZARD...Wind gusts up to 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Pepin, Stockholm, Frontenac, Bellechester, Central Point,
  Frontenac State Park and Ella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4454 9220 4454 9214 4455 9214 4456 9204
      4453 9205 4451 9204 4446 9206 4443 9208
      4441 9208 4442 9212 4444 9222 4445 9224
      4445 9243 4437 9243 4437 9255 4436 9255
      4436 9258 4449 9259
TIME...MOT...LOC 0009Z 269DEG 34KT 4441 9250

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

BED

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:09 PM CDTSpecial Weather StatementMPXWabasha36 min
Mar 28, 7:44 PM CDTSevere Thunderstorm WarningMPXBlue Earth18 min
Mar 28, 8:58 PM CDTSpecial Weather StatementMPXWashington32 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.